# SDR P2EA00224

- Difficulty date: July 10, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Center Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, RIGHT AIR CONDITIONING BAY, WING CENTER SECTION RBL 40.875 BETWEEN BS 571 AND BS 584 LOWER BEAM WEB WITH A CRACK 2 INCHES LONG BY .002 INCHES WIDE.  REPAIRED LOWER FUSELAGE BEAM WEB AT WING CENTER SECTION PER COOPESA EO COO-3-53-467-00 DATED JULY 12, 2000.  (M)
